# SDR FDEA202508171491

- Difficulty date: August 17, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N125FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42717
- Aircraft time: 19,613 hours, 7,052 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE ROPE FROM MAIN ENTRY DOOR DISLODGED FROM  FRAME   AMM 25 61-02-2  ESCAPE ROPE REPOSITIONED IN YOUR PLACE A/C OK FOR  SVC.
